# SDR DLM11002492

- Difficulty date: December 20, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N812DE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 23,761 hours, 3,156 cycles
- Engine: Pwa PW4460
- Engine time: 21,076 hours, 2,759 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: PW44603
- Part serial: 733790
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 21,076 hours, 2,759 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI IN TO GATE GRU THE RED STOP LGT WAS ON AND THE ACFT CONTINUED TO TAXI FOWARD APPROX 10 METERS CAUSING NBR 1 ENG TO STRIKE THE JETWAY DAMAGING THE NOSE COWL-FLT CANCELED     IR-0855/21DEC/GRU/2489770   - 1 ENGINE LIPSKIN DAMAGED AT 1200 OCLOCK POSITION DUE TO CONTACT WITH THE PASSENGER  LOAD BRIDGE. DENT MEASURES APROX 14 INCH  CIRCUNFERENCIAL.   CA-INTERIM REPAIR ACCOMPLISHED AS PER ER/A  379596-14 AND       TIME LIMITED AS PER P.S 900-5-1 NBR04. DYE PENETRANT        REVEALED NO CRACKS.
